# SDR C2XA04CL031

- Difficulty date: March 30, 2004
- Submitted: April 1, 2004
- Operation: Air carrier
- Aircraft: N10575
- Make and model: Emb EMB-145LR
- Aircraft serial: 145640
- System (JASC): 4920 · APU Core Engine
- Part: Bleed Valve
- Part number: 4951680
- Part serial: 06846
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EWR FLIGHT 2060, THE CREW REPORTED A STRONG FUEL ODOR WHEN THE APU WAS STARTED. MAINTENANCE RELEASED THE AIRCRAFT IAW MEL 49-00-00.  ON 3/31/04 MAINTENANCE REPLACED THE APU BLEED AIR VALVE.  OPERATIONAL CHECKS WERE GOOD.
